# SDR RU3A2020040702014

- Difficulty date: April 2, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 15,979 hours, 8,329 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR WARNING LIGHT ILLUMINATED IN FLIGHT. CORRECTED BY ADJUSTING FWD "J" HOOK MICROSWITCH
